# SDR ASAA2025040757288

- Difficulty date: April 7, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 28,926 hours, 9,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1670 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT PWR SUPPLY AT M1670 IAW B737NG AMM 33-51-06-960-806 OPS CK GOOD. (S/N 132117)
